# SDR DALA2022052103513

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,040 hours, 29,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 3 LEFT DOOR IS HARD TO ARM & DISARM. CORRECTIVE ACTION: ADJUSTED GIRTBAR TO PROPER LOCATION. OPS CK GOOD PER B757 AMM 52 -10. (8808722)
